MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; BARE-METAL URETHRAL STENT, SHORT-TERM

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; BARE-METAL URETHRAL STENT, SHORT-TERM
Model Number WA2ITA00
Health Effect - Clinical Codes Urinary Retention (2119); Hematuria (2558)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reports after an itind removal procedure, the patient returned a few hours after removal, with complaints of urinary retention.A 16fr foley catheter was placed and 480 ml of red colored urine was drained.Patient will return at a later date to have catheter removed.No further consequences to the patient were reported.Representative procode mer chosen in field.Actual procode qka for itind.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
BARE-METAL URETHRAL STENT, SHORT-TERM
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauma street
hadera, israel 38501 69
IS  3850169
MDR Report Key15971420
Report Number2429304-2022-00166
Device Sequence Number4938489
Product Code MER
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2022
Report Date (Section F) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Device Lot NumberU1S02052022-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/14/2022
Event Location Hospital
Date Report to Manufacturer11/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale